# SDR DHL9871513C

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Ws 246
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, R/W LEADING EDGE INTERNAL STRUCTURE UPPER SURFACE RIB AT STA 246 HAS LOWER CHORD ANGLE CORRODED AT APPROX 8 FWD OF WING FRONT SPAR.  REMOVED AND REINSTALLED LOWER CHORD ANGLE PER SRM 51-30-2, 23 INCHES LONG.  N/R 2118
